Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 51–60 (Mi mz8024)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of boundary-value problems in the theory of analytic functions of several variables in Vladimirov algebras

V. A. Kakichev, V. M. Shelkovich

Rostov State University

Abstract: A solution is given for the Riemann problem for tubular domains in Vladimirov algebras in closed form by means of an integral representation of Bochner–Vladimirov type which is constructed here. In particular, the Schwartz problem is solved. The statement of the Hilbert problem in Vladimirov algebras is examined and its solution is given by a reduction to the Riemann problem, and in one case by a reduction to the Schwartz problem.

Full text: PDF file (671 kB)

English version:
Mathematical Notes, 1977, 22:1, 518–523

Bibliographic databases:

UDC: 517
Received: 20.01.1975

Citation: V. A. Kakichev, V. M. Shelkovich, “Solution of boundary-value problems in the theory of analytic functions of several variables in Vladimirov algebras”, Mat. Zametki, 22:1 (1977), 51–60; Math. Notes, 22:1 (1977), 518–523

Citation in format AMSBIB
\Bibitem{KakShe77}
\by V.~A.~Kakichev, V.~M.~Shelkovich
\paper Solution of boundary-value problems in the theory of analytic functions of several variables in Vladimirov algebras
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 51--60
\mathnet{http://mi.mathnet.ru/mz8024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=450594}
\zmath{https://zbmath.org/?q=an:0361.32005}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 518--523
\crossref{https://doi.org/10.1007/BF01147692}


Linking options:
  • http://mi.mathnet.ru/eng/mz8024
  • http://mi.mathnet.ru/eng/mz/v22/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Shelkovich, “Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations”, Math. Notes, 57:5 (1995), 536–549  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021